# SDR ZZDA2008099

- Difficulty date: April 23, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR FRAME LOWER PAN, CORRODED BEYOND LIMITS.  INSTALLED SPLICE REPAIR PER B717 SRM 51-41-05.
